# SDR USAA2011110700003

- Difficulty date: October 28, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 37,534 hours, 13,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 SURFACE CORROSION ON FUSELAGE FRAME AT FR68, S23R.  REPAIRED FUSELAGE FRAME AT FR68, S23R IAW A321 SRM SRM 53-41-12.
